www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2458

Title: Linearization of hyperbolic resonant germs
Authors: BONCKAERT, Patrick
NAUDOT, Vincent
Yang, JH
Issue Date: 2003
Publisher: TAYLOR & FRANCIS LTD
Citation: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 18(1). p. 69-88
Abstract: In this paper we develop an explicit normal form conjugacy procedure, called an 'LMT normal form', to study linearization of a smooth vector field in the neighbourhood of a hyperbolic equilibrium point with resonant eigenvalues. We give an asymptotic expression for such a linearization in terms of functions of Logarithmic Mourtada type.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Groningen, Dept Math, NL-9700 AV Groningen, Netherlands. Peking Univ, Inst Math, Beijing 100871, Peoples R China.Bonckaert, P, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2458
DOI: 10.1080/1468936031000080821
ISI #: 000182983600005
ISSN: 1468-9367
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.